About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 563872, 7 pages
http://dx.doi.org/10.1155/2013/563872
Research Article

Modular Analysis of Sequential Solution Methods for Almost Block Diagonal Systems of Equations

Department of Engineering Mathematics and Physics, Cairo University, Giza 12211, Egypt

Received 18 May 2012; Accepted 21 August 2012

Academic Editor: Michele Benzi

Copyright © 2013 Tarek M. A. El-Mistikawy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Amodio, J. R. Cash, G. Roussos et al., “Almost block diagonal linear systems: sequential and parallel solution techniques, and applications,” Numerical Linear Algebra with Applications, vol. 7, no. 5, pp. 275–317, 2000.
  2. J. C. Díaz, G. Fairweather, and P. Keast, “FORTRAN packages for solving certain almost block diagonal linear systems by modified alternate row and column elimination,” ACM Transactions on Mathematical Software, vol. 9, no. 3, pp. 358–375, 1983. View at Publisher · View at Google Scholar
  3. J. R. Cash and M. H. Wright, “A deferred correction method for nonlinear two-point boundary value problems: implementation and numerical evaluation,” SIAM Journal on Scientific and Statistical Computing, vol. 12, no. 4, pp. 971–989, 1991. View at Publisher · View at Google Scholar
  4. J. R. Cash, G. Moore, and R. W. Wright, “An automatic continuation strategy for the solution of singularly perturbed linear two-point boundary value problems,” Journal of Computational Physics, vol. 122, no. 2, pp. 266–279, 1995. View at Publisher · View at Google Scholar
  5. W. H. Enright and P. H. Muir, “Runge-Kutta software with defect control for boundary value ODEs,” SIAM Journal on Scientific Computing, vol. 17, no. 2, pp. 479–497, 1996. View at Publisher · View at Google Scholar
  6. P. Keast and P. H. Muir, “Algorithm 688: EPDCOL: a more efficient PDECOL code,” ACM Transactions on Mathematical Software, vol. 17, no. 2, pp. 153–166, 1991. View at Publisher · View at Google Scholar · View at Scopus
  7. R. W. Wright, J. R. Cash, and G. Moore, “Mesh selection for stiff two-point boundary value problems,” Numerical Algorithms, vol. 7, no. 2–4, pp. 205–224, 1994. View at Publisher · View at Google Scholar
  8. D. C. Lam, Implementation of the box scheme and model analysis of diffusion-convection equations. [Ph.D. thesis], University of Waterloo: Waterloo, Ontario, Canada, 1974.
  9. J. M. Varah, “Alternate row and column elimination for solving certain linear systems,” SIAM Journal on Numerical Analysis, vol. 13, no. 1, pp. 71–75, 1976.
  10. H. B. Keller, “Accurate difference methods for nonlinear two-point boundary value problems,” SIAM Journal on Numerical Analysis, vol. 11, pp. 305–320, 1974.
  11. T. M. A. El-Mistikawy, “Solution of Keller's box equations for direct and inverse boundary-layer problems,” AIAA journal, vol. 32, no. 7, pp. 1538–1541, 1994. View at Scopus
  12. I. S. Duff, A. M. Erisman, and J. K. Reid, Direct Methods for Sparse Matrices, Clarendon Press, Oxford, UK, 1986.